# SDR DL757090333

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Dented
- Location: Bs 460 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT PAE, A DENT WAS FOUND IN THE FUSELAGE SKIN ALONG THE STA 460 FRAME BETWEEN S-20R AND S-21R NEXT TO A PREVIOUS REPAIR.  THE PREVIOUS REPAIR WAS REMOVED, THE NEW DAMAGE WAS CUT OUT AND A SINGLE REPAIR WAS INSTALLED TO COVER BOTH CUTOUTS.
